# SDR 03FDEA01458

- Difficulty date: September 7, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 60,603 hours, 20,423 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER-SUPPORT ASSY TORQUE BOX WEB REPAIR.  COMPLIED WITH E.A.8-7830-72283. EXHAUST-THRUST REVERSER-SUPPORT ASSY TORQUE BOX WEB REPAIR.
